# SDR UF6A990516

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6D11186
- Condition: Corrosion
- Location: Bs 324/343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL BETWEEN STATION 342FS AND 343FS HAS CORROSION AROUND THE LAVATORY AREA.  MAINTENANCE CLEANED CORROSION AND WAS FOUND TO BE WITHIN LIMITS IAW BAE ATP SRM 51-30-01.  AREA WAS ALODINED AND PRIMED.  (M)
